Advertisement

Annali di Matematica Pura ed Applicata

, Volume 86, Issue 1, pp 43–45 | Cite as

Non-existence of certain topological expansions

  • Hing Tong
Article
  • 16 Downloads

Summary

This note proves the following theorem:

Theorem. — For For every cardinal τ that τ>2c there exists a completely regular space of dispersion character τ which cannot be expanded to a normal space without changing the dispersion character.

This result answers a question raised by Edwin Hewitt.

Keywords

Normal Space Regular Space Dispersion Character Topological Expansion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    Edwin Hewitt,A problem of set-theoretic topology, Duke Mathematical Jonrnal, vol. 10 (1943), pp. 309–333.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1970

Authors and Affiliations

  • Hing Tong
    • 1
  1. 1.BronxU.S.A.

Personalised recommendations